MAUDE Adverse Event Report: ZIMMER DENTAL TSV TITANIUM ASC SCREW; ABUTMENT SCREW

ZIMMER DENTAL TSV TITANIUM ASC SCREW; ABUTMENT SCREW
Model Number MHLASC
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the abutment was fully seated and out of contact but the screw became loose several days after being placed.
 
Event or Problem Description
There is no update to the original complaint description provided.
 
Additional Manufacturer Narrative
One tsv titanium asc screw (mhlasc) was returned for investigation.Visual evaluation of the as returned product identified signs of wear/use but no apparent signs of malfunction.Functional testing was performed using an applicable in-house mating device.The devices were able to assemble as normal (file: functional test).No pre-existing conditions were noted on the per.The device had been placed on an unknown tooth location for an unknown period of time.X-ray & picture evaluation: x-ray or picture images were not provided.Review of appropriate documentation: documents reviewed: tsv bellatek express and bellatek flex (p-texpflex) rev b, april 2021.Information identified: precautions &.Per the applicable ifu, it is stated that improper technique could cause screw loosening.Dhr review: dhr review for the lot (2020050337) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2020050337) for similar events (complaint category keywords: functional: loosening) and no other complaint was identified.Post market trending review: november post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did not occur.However, the reported event could not be verified as the exact details of event were nonverifiable.

Brand Name
TSV TITANIUM ASC SCREW
Common Device Name
ABUTMENT SCREW
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12414068
Report Number0002023141-2021-02420
Device Sequence Number4687154
Product Code NHA
UDI-Device Identifier00844868044789
UDI-Public(01)00844868044789(17)250701(10)2020050337
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192522
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2025
Device Model NumberMHLASC
Device Catalogue NumberMHLASC
Device Lot Number2020050337
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose